# SDR 04FDEA02716

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, CARGO SEAT TRACK HAS 2 CRACKS AT LBL 24 & STA 1009 TO 1059 (MRK).  REMOVED 2 FLOORBOARDS.  REMOVED AND REPLACED SEAT TRACK IAW 51-31-01 VOL 2 OF FEDEX DC10-30 SRM MAT ID FOR SEAT TRACK 7929147-1350 IAW FEDEX DC10-30 SRM 53-42-01 FIG 4 SH1 VOL 3 MAT ID FOR SPLICES IAW DC10-30 FEDEX SRM 53-70-00 VOL 2 IS 4932154 P/O 458386.12 .050 7075T6 PO 446672.5.  FABED SPLICES IAW DC 10-30 SRM FEDEX 53-70-00 FIG 1 VOL 1 SH 1  FABED SEAT TRACK IAW DC10 SRM FEDEX 51-31-01 VOL 2 & DAC DWG ACA7105 AND PRIMED IAW FEDEX DC10-30 SRM 51-21-01 VOL 2 PG 19-44.  REMOVED AND REPLACED SEAT TRACK AND SPLICES IAW DC 10-30 FEDEX SRM 51-31-01 VOL 2 AND 70-00 VOL I, IR/R FLOORBOARDS IAW FED DC10-30 SRM.
